MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 APOLLO; AGENT, INJECTABLE, EMBOLIC

Micro Therapeutics, Inc. dba ev3 APOLLO; AGENT, INJECTABLE, EMBOLIC
Model Number 105-5096-000
Medical Device Problem Codes Burst Container or Vessel (1074); Compatibility Problem (2960); Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that an apollo catheter occluded and ruptured (intact) during onyx 34 injection.The patient was undergoing onyx liquid embolization surgery.It was noted the patient's vessel tortuosity was moderate.Mma  access vessel diameter was 1.5 mm.No patient symptoms or complications were associated with this event.Slight onyx embolus visible in proximal mma, was not blocking flow appeared to be no effects on patient.Physician felt resistance pushing onyx and catheter slightly buckled, all of a sudden noticed dark spot on fluoro about 30-40cm proximal to catheter tip in proximal mma.Pulled catheter out and catheter was clearly ruptured mid-catheter at a proximal portion of orange segment.The reported device and any accessory devices were prepared, and the catheter was flushed, as indicated in the instructions for use (ifu).The catheter was inspected or tested prior to use.The catheter occlusion occurred during onyx injection.There was friction or difficulty during delivery.The injection rate was unknown at the time of reporting; typical injection rate lower than 0.3ml/min.
 
Additional Manufacturer Narrative
Continuation of d10: onyx 34 liquid embolic product id 105-7100-080 (lot unknown);  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
APOLLO
Common Device Name
AGENT, INJECTABLE, EMBOLIC
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50898067
Report Number2029214-2026-01915
Device Sequence Number21503822
Product Code MFE
UDI-Device Identifier00763000446758
UDI-Public(01)00763000446758(17)281210(10)D092570
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5096-000
Device Catalogue Number105-5096-000
Device Lot NumberD092570
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured02/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexMale